
UNFLEM 650MG TABLET 10'S
By CORONA REMEDIES PRIVATE LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 650 MG
₹ 0.8515% OFF
Out of Stock
Product Summary
Offer Price | ₹ 0.85 |
---|---|
Your Savings | ₹ 0.15 (15% on MRP) |
Customer Reviews
Deepak Patel
Amazing service and customer friendly
Reviewed on 05 Nov 2022
Deepak Patel
Reviewed on 05 Nov 2022
Amazing service and customer friendly
tarif Malek
Good
Reviewed on 15 Jan 2024
tarif Malek
Reviewed on 15 Jan 2024
Good
Daxesh Patel
People who works there are just amazing very friendly and supportive
Reviewed on 15 Feb 2024
Daxesh Patel
Reviewed on 15 Feb 2024
People who works there are just amazing very friendly and supportive
Binal Doshi
Very good and quik responce for all medicines
Reviewed on 03 Jan 2023
Binal Doshi
Reviewed on 03 Jan 2023
Very good and quik responce for all medicines
DALPAT PARMAR
Good staff and all generic medicines are available.👍
Reviewed on 19 Jan 2024
DALPAT PARMAR
Reviewed on 19 Jan 2024
Good staff and all generic medicines are available.👍